MathSciNet Relay Station
MathSciNet bibliographic data
MR865667 57R30 (58A14)
El Kacimi-Alaoui, A.; Hector, G. Décomposition de Hodge basique pour un feuilletage riemannien. (French) [Basic Hodge decomposition for a Riemannian foliation] Ann. Inst. Fourier (Grenoble) 36 (1986), no. 3, 207–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement